# SDR USAA070444

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 440R BETWEEN S8R & S9R AC SUPPORT BRACKET ATTACH POINT HAS CRACK.  REPAIRED PER T/R 53-10-20E, DEFECT SIZE:  .125 INCH.
